# SDR UIEA2019081535097

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Idg Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDG FILTER, CHECK OIL FILTER PRESSURE INDICATOR POSITION.( PERFORMED OIL FILTER PRESSURE INDICATOR POSITION CHECK IAW 24-11-01-246-211 REV. 127. JOB COMPLETED AND CONDITION CHECK SATISFACTORY.  )
